# SDR SIMA200135402

- Difficulty date: December 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3803 - FOUND EMERGENCY FLOOR LIGHTING FROM 6A TO 8A IS OUT.  RAI EMERGENCY FLOOR LIGHTING STRIP AT 6A TO 8A IAW AMM 33-50-20.  OPS CHECK GOOD.  (M)
